Journal article icon

Journal article

GALAXIES - INNER SECRETS OF ELLIPTICALS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/354186a0

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
NATURE
Volume:
354
Issue:
6350
Pages:
186-187
Publication date:
1991-11-21
DOI:
ISSN:
0028-0836
Source identifiers:
211590
Pubs id:
pubs:211590
UUID:
uuid:86c3c2a4-0d83-4e06-b670-7652c0ddd2ab
Local pid:
pubs:211590
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP